MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. NEUTRON®; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. NEUTRON®; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-NC100
Medical Device Problem Codes Backflow (1064); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a neutron® where it was reported there was a loss of medicinal product from the smart connected to the jugular catheter (primicath).Once the device has been removed from the child: testing the smart without applying upstream pressure: no anomalies were observed.Testing the smart while applying upstream pressure: the product backflow and leak.The corrective action was to replace the smart device.No clinical consequences have been noted.The status of the product at the time of the event is while connected to the jugular catheter.There was patient involvement and no adverse event/human harm.
 
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.D4: only di provided as lot number is unknown.
 
Additional Manufacturer Narrative
One used # 011-nc100, neutron connected to an use unknown, clave and a bd 10ml syringe were returned for evaluation.As received the syringe was disconnected and the neutron's seal was damaged.The returned set was tested and a leak from inside the neutron was found.Once neutron was dissembled a torn/seal damage was observed.Complaint of leaks can confirmed.Even the id of the returned mating was found within specification, the probable cause is typical due to incompatible mating device during use, direction for use (dfu) states: neutron is compatible with iso male luers having an internal diameter greater than 0.061¿.A device history report (dhr) lot# review could not be conducted because no lot number(s) was/were identified.A dhr lot# review could not be conducted because no lot number(s) was/were identified.

Brand Name
NEUTRON®
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21200957
Report Number9617594-2025-00161
Device Sequence Number7560232
Product Code FPA
UDI-Device Identifier00840619054076
UDI-Public00840619054076
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-NC100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date01/21/2025
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRIMICATH JUGULAR CATHETER.; UNSPECIFIED MEDICINAL PRODUCT, UNK MFR.
Patient SexUnknown